MathSciNet Relay Station
MathSciNet bibliographic data
MR288822 (44 #6017) 60.30
Tucker, Howard G. On asymptotic independence of the partial sums of positive and negative parts of independent random variables. Advances in Appl. Probability 3 1971 404–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement